# SDR DALA1132799852

- Difficulty date: April 23, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 79,857 hours, 80,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE AND VENTRAL STAIR EMERGENCY LIGHTS WERE INOP.  LINE MAINTENANCE REPLACED THE POWER PACK PER THE AMM.  OPERATIONAL CHECK WAS SUCCESSFUL.  AIRCRAFT IS GOOD FOR SERVICE.
